MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND EVO; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND EVO; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 28-95-70
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova deutschland manufactures the evo clamp.The incident occurred in japan.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, during evo clamp calibration, the controller indicated 100%, but the display still showed cal mode.After restarting it, the calibration passed, however, the display on the controller and the actual bite of the occluder were different from the usual.There was no patient involvement.
 
Event or Problem Description
See intial report.
 
Additional Manufacturer Narrative
Livanova complaints database analysis revealed that no similar events have been reported since unit installation in 2017.No concerning trends related to the reported failure mode have emerged.Based on the available information and considering that the customer did not request an inspection and no recurrence was reported, it cannot be excluded that this was a non-systematic event, potentially related to a sporadic electrical condition or an isolated communication issue between the evo clamp and its panel.The risk is in the acceptable region.

Brand Name
EVO
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23024845
Report Number9611109-2025-90351
Device Sequence Number13125296
Product Code DWF
UDI-Device Identifier04033817900801
UDI-Public(01)04033817900801(11)170321
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28-95-70
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown